Does anyone besides me have a problem with sleep meds causing fluid retention? My pdoc told me it was the sleep meds that cause it. I have congestive heart failure in addition to my BP and have horrible insomnia and can't take any sleep aids. I have them for PRN only in case of emergencies. I took 100 mg of trazadone last night, because I was getting so depressed and I just wanted to sleep it off and today, I'm swollen up like a blimp. My feet are swollen, my hands are swollen, all the way up into the calves of my legs. I have indentions in my legs where my socks were. Now, I'm going to have to take fluid pill to get the water off, so I don't end up coughing and in the heart dr's office. Does anyone else have this?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...